Admissibility of linear estimators of regression coefficients under quadratic loss

Zhan, Jinlong, Chen, Jianbao . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series) 1992. 8 :237-244

Locate this article in:

Bibtex

@article{CIS-103396,
  Author = {Zhan, Jinlong and Chen, Jianbao},
  Title = {Admissibility of linear estimators of regression coefficients under quadratic loss},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series)},
  Volume = {8},
  Year = {1992},
  Pages = {237--244},
  Keywords = {}
}

Similar articles